Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suggest treatment for cold and allergies after adinoid and tancil surgery?

User rating for this question
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
sir, my child has undergone adinoid and tancil surgery on feb2013. now the child is having repeated symtoms of cold and allergies. even the child is exhibitting the cough also. he is kept on spray of budicort for 6 months and asthalin if cold is present. the child is having little nasal congestion , at bed time he is exhibittting little snoaring and little forced breath. i have started montair lc tab at bedtime. will tab have any side effects like bed wetting, stomach ache, and vomitting sensation at day time. please let me know whether i should take him to again to ENT specialist who has done the surgery last year. with regards, XXXXXXX
Posted Thu, 13 Feb 2014 in General Health
Answered by Dr. Uma Rajah Ananth 1 hour later
Brief Answer: no need for ENT now Detailed Answer: Hi XXXXXXX Your child is now being treated for asthma/allergy symptoms. This is different from adenoids/tonsils problem. Even if tonsils are removed child can get wheezing attacks due to inherent tendency,allergy,etc. Asthalin is given for wheezing and not for simple cold. Reg montair lc, it can cause some drowsiness,hype active behaviour, sleep problems,abdominal pain etc. It is supposed to prevent wheezing attacks. You can try it out for a few months and see whether there is any improvement. As such there is no need to go to ENT again if your child has confirmed wheezing attacks. God bless Dr Uma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor